# SDR 96ZZZX2706

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Link
- Condition: Chafed
- Location: Nr 4 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE PYLON THRUST LINK CHAFED.  REMOVED AND REPLACED THRUST LINK IAW SB 54-92-00, SRM 51-1-20D.
